# SDR 2002UALA00770

- Difficulty date: May 27, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Aircraft: N429UA
- Make and model: Airbus A320-232
- Aircraft serial: 539
- Aircraft time: 24,264 hours, 8,431 cycles
- Engine: Iae V2527A5
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Plate
- Condition: Stiff
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFT CARGO DOOR ECAM WARNING ILLUMINATED.  FOUND DOOR HANDLE PLATE STIFF.  REMOVED PLATE, CLEANED, LUBED AND REINSTALLED.
